# SDR IPXA2020040353799

- Difficulty date: March 9, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 72,270 hours, 13,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: APB74471
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER WING BOX UPPER SKIN HAS CORROSION BETWEEN STR. 14 & 15 AND XCW= -16.REPAIRED CORRODED CENTER WING BOX UPPER SKIN BETWEEN STR. 14 & 15 AND XCW= -16 IAW VT-SAA EA 011-5730-01-A8087 REV. I/R AND UPS EO MD11-5730-75861-A. (MINOR)
